ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A characterization of domains in C 2 with noncompact automorphism group

Verma, Kaushal (2009) A characterization of domains in C 2 with noncompact automorphism group. In: Mathematische Annalen, 344 (3). pp. 645-701.

[img] PDF
fulltext.pdf - Published Version
Restricted to Registered users only

Download (611Kb) | Request a copy
Official URL: http://www.springerlink.com/content/jv4287443813t0...

Abstract

Let D be a bounded domain in C 2 with a non-compact group of holomorphic automorphisms. Model domains for D are obtained under the hypotheses that at least one orbit accumulates at a boundary point near which the boundary is smooth, real analytic and of finite type.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Springer.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 24 Feb 2010 05:52
Last Modified: 19 Sep 2010 05:55
URI: http://eprints.iisc.ernet.in/id/eprint/25850

Actions (login required)

View Item View Item